# SDR USAASB98167

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236US
- Make and model: Boeing 737201
- Aircraft serial: 22352
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Out Of Position
- Location: Service Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FLT 856 - AFTER TAKEOFF FROM PIT, AIRCRAFT FAILED TO PRESSURIZE.  A LOUD AIR NOISE WAS HEARD COMING FROM DOOR R1.  FLIGHT RETURNED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE RE-INSTALLED THE R1 DOOR SEAL AND SECURED THE SERVICE DOOR.  PRESSURE TESTED GOOD.  (X)
